# SDR CA130924007

- Difficulty date: September 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 35,951 hours
- Engine: Cfmint CFM567B27
- System (JASC): 7300 · Engine Fuel and Control
- Part: Actuator
- Part number: 1821M59P06
- Condition: Leaking
- Location: Vsv
- Part time: 33,405 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D, E

## Discrepancy

(CAN) UPON TAXI OUT AND ARRIVING AT THE RUNWAY THRESHOLD MAINTENANCE CONTROL CENTRE ADVISED THE CREW THAT A SIGNIFICANT AMOUNT OF FUEL HAD LEAKED FROM NR 1 ENGINE AFTER START AS REPORTED BY GROUND HANDLERS.  CREW THEREAFTER REPORTED THE ODOR OF FUEL IN THE CABIN AND FUEL WAS OBSERVED ON THE TARMAC AT THE HOLD SHORT OF RUNWAY POSITION.  THE FLIGHT CREW COMMENCED A SHUTDOWN OF THE NR 1 ENGINE AND REQUESTED CFR RESPONSE.  AFTER THE SAFETY OF THE ACFT WAS CONFIRMED PERMISSION WAS GIVEN TO TAXI BACK TO THE GATE.  MAINTENANCE ATTENDED TO THE ACFT AND INITIALLY THE LT VBV, VARIABLE BLEED VALVE ACTUATOR WAS SUSPECTED TO BE AT FAULT AND REPLACED. AFTER A SUBSEQUENT ENGINE START THE HIGH PRESSURE TURBINE ACTIVE CLEARANCE CONTROL,  ACTUATOR WAS CONFIRMED TO BE AT FAULT AND REPLACED.
